# SDR IXXA2022092102

- Difficulty date: September 21, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767-300
- Aircraft serial: 27060
- Aircraft time: 99,213 hours, 17,786 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: 314U210053
- Part serial: AE1168A
- Condition: Broken
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST SHROUD FINGER SEAL IS BROKEN
